# SDR VNAA2015090800004

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 28,075 hours, 28,261 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7805013
- Part serial: 151A
- Condition: Failed
- Location: Flap Control Sys
- Part time: 39,982 hours, 35,226 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AT 20 DEGREES WHEN SELECTED TO 30 DEGREES.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW FIM.    R & R FLAP CONTROL LEVER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
